| Model Number |
VL5006C |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a lot history review is currently being performed.The sample returned to the manufacturer for inspection/evaluation.A photo was provided for a review.The device is labeled for single use.The investigation of the reported event is currently underway.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicates that model vl5006c vascular graft allegedly experienced device contamination with chemical or other material.The information was received from a single source.This malfunction did not involve a patient as there was no patient contact.Patients' age, weight and gender were not provided.
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a lot history review is currently being performed.The sample returned to the manufacturer for inspection/evaluation.A photo was provided for a review.Therefore, the investigation is inconclusive for alleged contamination of foreign matter issue.Based upon the available information, the definitive root cause for this event is unknown.The device is labeled for single use.H10: g4.H11: h6 (results, conclusion).H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description